Translator Disclaimer
1997 Two positive solutions for a class of nonhomogeneous elliptic equations
Louis Jeanjean
Differential Integral Equations 10(4): 609-624 (1997).

Abstract

In this paper we develop an original variational approach which allows us to prove the existence of two positive solutions for a class of semilinear nonhomogeneous elliptic equations set on $\mathbb{R}^{N}$. In addition to a lack of compactness the main difficulty to overcome is the degenerated structure of the set of possible critical points.

Citation

Download Citation

Louis Jeanjean. "Two positive solutions for a class of nonhomogeneous elliptic equations." Differential Integral Equations 10 (4) 609 - 624, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0890.35048
MathSciNet: MR1741765

Subjects:
Primary: 35J60
Secondary: 35J20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 4 • 1997
Back to Top